# SDR UALA2012110706412

- Difficulty date: November 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,992 hours, 14,377 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 241
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S MIC SELECT PANEL BACKGROUND LIGHTS INOP.  FOUND AS STATED SWAPPED W ITH FIRST OBSERVERS AUDIO SELECT PANEL TO COMPLY WITH MEL F/O'S AUDIO SELECT PANEL, ALL OPS CHECKS GOOD.  REMOVED AND REPLACED AUDIO SELECTOR PANEL IAW AMM, OPS CHECK NORMAL.  REMOVED PANEL RETURNED TO 1ST OBSERVERS. POSITION.
